# SDR 95ZZZX1800

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N771A
- Make and model: Piper PA-31-350
- Aircraft serial: 317852027
- System (JASC): 2731 · Elevator Tab Control System
- Part: Horn
- Part number: 4322100
- Condition: Loose
- Location: Elev Trim Tab
- Part time: 4,600 hours
- Component: 4248004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ELEVATOR TRIM TAB ASSEMBLY, FOUND HORN LOOSE WHERE IT IS RIVETED TO THE RIBS OF THE TAB.  THIS CONDITION ATTRIBUTED TO FREE-PLAY IN THE TAB.
